# SDR QXEA0000771

- Difficulty date: March 7, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- DENT ON EXTERIOR SKIN OF COCKPIT ESCAPE HATCH ON EDGE OF SKIN NEAR HATCH CENTER LINE.  REPAIRED IAW HORIZON AIR EA 2-52-49.
